# SDR HNAA0600028

- Difficulty date: April 6, 2006
- Submitted: May 6, 2006
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 38,329 hours, 43,110 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Part number: 864202
- Condition: Failed
- Location: Mlg
- Part time: 38,329 hours, 43,110 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NOSE GEAR UNSAFE LIGHT REMAINED ON AFTER GEAR SELECTED UP.  AFTER RETURN TO GATE NOSE GEAR WARNING UNSAFE LIGHT ALONG WITH HORN CAME ON INTERMITTANTLY.  REMOVED AND REPLACED WOW SENSOR.
